Vector fields, invariant varieties and linear systems  [ Champs de vecteurs, variétés invariantes et systèmes linéaires ]
Annales de l'Institut Fourier, Tome 51 (2001) no. 5, p. 1385-1405
Nous étudions les relations entre les variétés invariantes des champs de vecteurs et le lieu d'inflexion des systèmes linéaires par rapport aux champs de vecteurs. Parmi les conséquences de cette investigation nous obtenons un critère pour l'existence d'intégrales premières rationnelles d'un degré donné, une borne pour le nombre d'intégrales premières dans les familles de champs vecteurs et une généralisation du critère de Darboux. Nous donnons aussi une nouvelle preuve du résultat de Gomez-Mont sur les feuilletages dont toutes les feuilles sont algébriques.
We investigate the interplay between invariant varieties of vector fields and the inflection locus of linear systems with respect to the vector field. Among the consequences of such investigation we obtain a computational criterion for the existence of rational first integrals of a given degree, bounds for the number of first integrals on families of vector fields, and a generalization of Darboux's criteria. We also provide a new proof of Gomez--Mont's result on foliations with all leaves algebraic.
DOI : https://doi.org/10.5802/aif.1858
Classification:  37F75,  32M25,  34M45
Mots clés: champs de vecteurs holomorphes, systèmes linéaires, points d'inflexion
@article{AIF_2001__51_5_1385_0,
     author = {Pereira, Jorge Vit\'orio},
     title = {Vector fields, invariant varieties and linear systems},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {5},
     year = {2001},
     pages = {1385-1405},
     doi = {10.5802/aif.1858},
     zbl = {1107.37038},
     mrnumber = {1860669},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2001__51_5_1385_0}
}
Pereira, Jorge Vitório. Vector fields, invariant varieties and linear systems. Annales de l'Institut Fourier, Tome 51 (2001) no. 5, pp. 1385-1405. doi : 10.5802/aif.1858. http://www.numdam.org/item/AIF_2001__51_5_1385_0/

[1] V. I. Arnold Remarks on the Extactic Points of Plane Curves, The Gelfand Mathematical Seminars (1993--95) | Zbl 0990.58026

[2] J. Artés; B. Grünbaum; J. Llibre On the number of invariant straight lines for polynomial differential systems, Pacific Journal of Mathematics, Tome 184 (1998) no. 2 | MR 1628583 | Zbl 0930.34022

[3] A. Cayley On the sextactic points of a plane curve, Trans. Royal Soc. London CLV, Collected Mathematical Paper, Tome 341 (1865)

[4] F. Cukierman Determinant of complexes and higher Hessians, Mathematische Annalen, Tome 307 (1997) | MR 1428872 | Zbl 0870.14022

[5] G. Fischer Complex Analytic Geometry, Springer, Lecture Notes in Math., Tome 538 (1976) | MR 430286 | Zbl 0343.32002

[6] X. Gomez-Mont Integrals for holomorphic foliations with singularities having all leaves compact, Ann. Inst. Fourier, Grenoble, Tome 39 (1989) no. 2 | Numdam | MR 1017286 | Zbl 0667.58052

[7] J. P. Joaunolou Équations de Pfaff algébriques, Springer, Lecture Notes in Math., Tome 708 (1979) | MR 537038 | Zbl 0477.58002

[8] A. Lins Neto Some Examples for Poincaré and Painlevé Problems (2000) (Preprint, IMPA) | Numdam | MR 1914932 | Zbl 01801798

[9] A. Lins Neto; B. Scárdua Folheações Algébricas Complexas, IMPA, 21 Colóquio Brasileiro de Matemática, Rio de Janeiro (1997)

[10] J.-M. Lion Un critère de Darboux d'existence d'intégrale première pour les 1-formes différentielles analytiques, Boletim da Sociedade Brasileira de Matemática, Tome 31 (2000) no. 2 | MR 1785265 | Zbl 0964.37028

[11] J. Llibre; J. V. Pereira Multiplicity of Algebraic Invariant Curves and Darboux Integrability (2000) (Preprint)